Über Isogonalsysteme ebener W-Kurven.

F. Kadner

Jahresbericht der Deutschen Mathematiker-Vereinigung (1931)

  • Volume: 40, page 254-263
  • ISSN: 0012-0456; 1869-7135

How to cite


Kadner, F.. "Über Isogonalsysteme ebener W-Kurven.." Jahresbericht der Deutschen Mathematiker-Vereinigung 40 (1931): 254-263. <http://eudml.org/doc/145896>.

author = {Kadner, F.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
keywords = {continuous groups, differential and integral invariants},
language = {ger},
pages = {254-263},
title = {Über Isogonalsysteme ebener W-Kurven.},
url = {http://eudml.org/doc/145896},
volume = {40},
year = {1931},

AU - Kadner, F.
TI - Über Isogonalsysteme ebener W-Kurven.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1931
VL - 40
SP - 254
EP - 263
LA - ger
KW - continuous groups, differential and integral invariants
UR - http://eudml.org/doc/145896
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.